| Model Number |
RBYLP0204 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat an aortic endoleak using ruby coil lps.During the procedure, a ruby coil lp would not advance past the friction lock, and the pusher assembly kinked.Therefore, the ruby coil lp was removed.The procedure was completed using a new lp coil.There was no adverse effect to the patient.